Hi Everyone! I was diagnosed a few months ago with anxiety brought on by menopause. I cannot take any medications for anxiety as I am highly allergic to them (we found out the hard way). My question to you all is about going to the dentist and having the numbing medicine. I have always had problems with my teeth and have had the numbing medication often. I know it is an adrenalin based medicine. When I went to the dentist yesterday to have a tooth pulled (first time to dentist since being diagnosed) I had seemingly more reaction to the numbing medication. I kept myself calm and told myself that what I was feeling was the medication. I got through the procedure, sat up and was talking to the dentist when I felt so dizzy I though I would pass out. I had to lay down in their office for over 30 minutes. I got extremely cold and felt very light headed for the rest of the day. Has anyone had any problems with dental medications? Do you think I reacted more than normal because I was trying to not be anxious? Anxiety is so new to me I am just still trying to figure it all out and would appreciate any insight or any experiences you all may have had. I no longer see a counselor as she told me I had learned to control my anxiety well enough without her and I know I just have to live with it. Understanding other people's reactions sure does help.
God Bless and thanks in advance for your answers or experiences.
I can't take Meds for anxiety either. When I have to be numbed I ask them to be sure there's no epinephrine in it as I have severe reactions to it. U might discuss that option with your dentist. I am guessing that's where your symptoms came from
Thanks Beema! I never used to have problems with the adrenalin, only since having this anxiety has that happened. I was wondering if the anxiety was causing the problems with the adrenalin now. Did you always have problems with the adrenalin or only after your anxiety?
I.didn't always have problems with the adrenaline. Years ago went to dentist and for.first time ever had severe reaction to numbing med. Since that time can't have anything that has epinepherine in it. I just know it makes anxiety worse and it doesnt have to be used by dentist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.